# SDR SWAA2022032313561

- Difficulty date: November 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED STA 540; BL0-RBL 25. / REMOVED AND REPLACED BREAK PANEL AT BS 540 FROM BL0 - RBL 25 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG. # 143A0060
